Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Does Peripheral Neuropathy Cause Dizziness

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Peripheral Neuropathy

Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do You Treat It? Concerns for People Over 50 What Can Help to Ask About at a Doctor's Visit? Access to Meds Research The Bottom Line Introduction Some people living with HIV will develop a disease of the nerves called peripheral neuropathy , or PN. It's a common ...
Ask the Experts

Peripheral neuropathy

I have been positive since 1985 I had Toxo in 97 and started taking meds.. due to side effects I quit meds for three years Im now back on 5 mo. ts had dropped to 57 vl sky high.... I haven't seen my most recent labs but I know Im feeling...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Autonomic neuropathy can occur due to HIV infection (usually in pxs with history of very low CD4 counts) and is often difficult to manage. I have not had much like with drugs like Neurontin for autonomic neuropathy but sometimes a focused... Read more »

Are there any meds that do NOT cause Peripheral Neuropathy?

Hi there,I have been HIV positive since October 2007. I am healthy and I have been doing well. In November 2011, I decided to start meds because my CD4 count went down to 480 and my viral load was 6,000. So on November 8th, I started complera. After...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello from one first-born Asian American to another.Sorry for the delayed reply.In thinking about your case, I'd have to conclude that the neuropathic pain that you're experiencing isn't necessarily directly related to your HIV... Read more »

reversing neuropathy (TREATMENT OF PERIPHERAL NEUROPATHY, 2010)

hi, just want to know if there is anything i can do to reverse neuropathy in my toes and feet. i am 46, male, fit and healthy, v/l undetctable, cd4 approx 500. i am told it was caused by stavudine which i stopped taking about a year ago, greatly...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost below a link to a recent article which provides information about... Read more »

peripheral neuropathy

Hello Doctors,when does peripheral neuropathy start normally in the course of hiv infection. Is it from the very beginning meaning acute infection on, or only later in the course of infection?!!Is it right that it can be caused by both, hiv itself...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Peripheral neuropathy can be caused by HIV infection sometimes in early infection but more often in late infection. Certain HIV drugs (in particular the D drugs D4T, ddI and ddC) can cause peripheral neuropathy (usually beginning in toes/feet). KH... Read more »
Connect With Others

Desperate.dry mouth,dry eyes,peripheral neuropathy

Posted by paranoiafreak, 1 Reply
have been worried of contracting HIV.
I have had unprotected receptive anal sex last August 12, 2011 and i also had protected anal sex on October 12,2011.
On the last week of October, i started to feel chills everyday at night and i have stuffy nose... Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 2 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of... Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 5 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of time... Read more »

Peripheral Neuropathy

Posted by Anonymous, 1 Reply
dear jackie blue,
my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months.
should i need to keep testing until one year....
as im very stressed out.i recently took dna pcr to try to end all of this... Read more »